MAXIMUM-LIKELIHOOD CHARACTERIZATION OF DISTRIBUTIONS

被引:28
作者
TEICHER, H
机构
来源
ANNALS OF MATHEMATICAL STATISTICS | 1961年 / 32卷
关键词
D O I
10.1214/aoms/1177704861
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:1214 / &
相关论文
共 13 条
[1]  
Bahadur R. R., 1960, SANKHYA, V22, P229
[2]   On convex functions [J].
Blumberg, Henry .
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 1919, 20 (1-4) :40-44
[3]  
GAUSS CF, TMCC, P240
[4]  
Geary RC., 1936, J ROYAL STATISTICAL, V3, P178, DOI 10.2307/2983669
[5]  
GLAISHER JWL, 1872, MEMOIRS ROYAL ASTRON, V39, P75
[6]  
HANNAN J, 1960, CPS, P249
[7]   On a characterization of the normal distribution [J].
Kac, M .
AMERICAN JOURNAL OF MATHEMATICS, 1939, 61 :726-728
[8]  
LECAM L, UCPS, V1, P277
[9]  
LUKACS E, 1956, 3 P BERK S MATH STAT, P195
[10]  
POINCARE H, 1912, CP